MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GEN II COCR PS NP FEMORAL COMP SZ 7 LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. GEN II COCR PS NP FEMORAL COMP SZ 7 LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71420108
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 09/11/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to unknown reasons, once the device was removed the doctor notices it was worn.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, no clinical relevant documents were provided to conduct a thorough medical assessment.No medical assessment is warranted at this time.This complaint will be re-evaluated if more information becomes available.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
GEN II COCR PS NP FEMORAL COMP SZ 7 LEFT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8042085
Report Number1020279-2018-02384
Device Sequence Number1421728
Product Code JWH
UDI-Device Identifier03596010205988
UDI-Public03596010205988
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/26/2021
Device Catalogue Number71420108
Device Lot Number71420108
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/11/2018
Supplement Date Received by Manufacturer10/11/2018
Initial Report FDA Received Date11/06/2018
Supplement Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;